# SDR SWIA2025052200021

- Difficulty date: May 21, 2025
- Submitted: May 22, 2025
- Operation: Air carrier
- Aircraft: N945SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7770
- Aircraft time: 49,174 hours, 42,295 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH INTERCOSTAL CLIP, AFT OF REAR PRESSURE BULKHEAD AT STGR 14R CRACKED (FILED OPEN)THIS IS CURRENTLY A WORK IN PROGRESS
